Denture Adhesive and Stomach Problems: What You Need to Know
As a dental professional, I often get asked about the potential side effects of using denture adhesive. One question that comes up frequently is whether denture adhesive can cause stomach problems. While most people use denture adhesive without any issues, it is important to be aware of the potential risks and take proper precautions.
Research suggests that using excessive amounts of denture adhesive can lead to stomach problems. When denture adhesive is swallowed, it can potentially cause gastrointestinal issues such as nausea, vomiting, and abdominal pain. This is especially true for those who use zinc-containing denture adhesives, as excessive zinc intake has been linked to stomach irritation and other health concerns.
If you are experiencing stomach problems and suspect that your denture adhesive may be the cause, it is important to seek medical attention. Additionally, it is essential to use denture adhesive as directed and to avoid excessive use to minimize the risk of swallowing and potential stomach problems.
Useful Health Tips:
1. Use denture adhesive as directed by your dentist or the product manufacturer.
2. Avoid using excessive amounts of denture adhesive to reduce the risk of swallowing.
3. If you experience stomach problems after using denture adhesive, seek medical attention promptly.
4. Consider using zinc-free denture adhesive to minimize the risk of stomach irritation.
Remember to prioritize your oral health and well-being by using denture adhesive responsibly and seeking help if you experience any adverse effects.
Nirogitan (Nirogi Tan) means a healthy body. We are providing different types of health tips based on ayurvedic remedy, homoeopathic treatment, naturopathy, acupressure and yoga.